Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jun 27, 2013, 12:44 PM EDT for Clearfield County, Elk County, Pennsylvania. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 12:44 PM EDT (16:44 UTC)
- Expired
- Jun 27, 2013, 7:45 PM EDT
- In force
- 7 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 60 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:05 PM EDT | FLASH FLOOD | Penfield, PA | TRAILER PARK BEING EVACUATED DUE TO RISING WATER IN PENFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 321 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 4.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 233 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
845
WGUS51 KCTP 271644
FFWCTP
PAC033-047-271945-
/O.NEW.KCTP.FF.W.0007.130627T1644Z-130627T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1244 PM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CLEARFIELD COUNTY...
SOUTH CENTRAL ELK COUNTY...
* UNTIL 345 PM EDT...
* AT 1238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER NORTHWESTERN CLEARFIELD
COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKTON...
S.B. ELLIOT STATE PARK...PENFIELD AND PARKER DAM STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN! NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE
RISING WATER MOVE UP TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4100 7874 4112 7866 4120 7866 4120 7872
4122 7872 4121 7873 4123 7874 4128 7874
4124 7841 4100 7850 4089 7862 4080 7881
4094 7882
$$
FORECASTER: DEVOIR/GRUMM/CERU/COLBERT3 follow-up statements
392
WGUS71 KCTP 271823
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
223 PM EDT THU JUN 27 2013
PAC033-047-271945-
/O.CON.KCTP.FF.W.0007.000000T0000Z-130627T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLEARFIELD PA-ELK PA-
223 PM EDT THU JUN 27 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR SOUTH
CENTRAL ELK AND NORTHWESTERN CLEARFIELD COUNTIES...
AT 215 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED ONGOING
MODERATE TO HEAVY RAINFALL FROM SLOW MOVING SHOWERS AND
THUNDERSTORMS OVER NORTHWESTERN CLEARFIELD AND SOUTH CENTRAL ELK
COUNTIES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF NORTHWESTERN CLEARFIELD AND SOUTH CENTRAL ELK COUNTIES. THE
HEAVIEST RAINFALL HAS OCCURRED BETWEEN S.B. ELLIOT STATE PARK AND
ROCKTON ALONG MONTGOMERY RUN IN THE MOSHANNON STATE FOREST. ANYONE
RECREATING IN THIS AREA NEEDS TO MOVE AWAY FROM LOW WATER CROSSINGS
IMMEDIATELY AND MOVE TO HIGHER GROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4100 7874 4112 7866 4120 7866 4120 7872
4122 7872 4121 7873 4123 7874 4128 7874
4124 7841 4100 7850 4089 7862 4080 7881
4094 7882
$$
FORECASTER: DEVOIR519
WGUS51 KCTP 271931
FFWCTP
PAC033-047-272345-
/O.EXT.KCTP.FF.W.0007.000000T0000Z-130627T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CLEARFIELD COUNTY...
SOUTH CENTRAL ELK COUNTY...
* UNTIL 745 PM EDT...
* AT 327 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A LINE OF THUNDERSTORMS OVER NORTHWESTERN CLEARFIELD
AND SOUTH CENTRAL ELK COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARKER DAM
STATE PARK...PENFIELD...ROCKTON...S.B. ELLIOT STATE PARK AND
BROCKPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN! NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE
RISING WATER MOVE UP TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4100 7874 4112 7866 4120 7866 4120 7872
4122 7872 4121 7873 4123 7874 4128 7874
4124 7841 4100 7850 4089 7862 4080 7881
4094 7882
$$
FORECASTER: CERU248
WGUS71 KCTP 272027
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT THU JUN 27 2013
PAC033-047-272345-
/O.CON.KCTP.FF.W.0007.000000T0000Z-130627T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLEARFIELD PA-ELK PA-
427 PM EDT THU JUN 27 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SOUTH
CENTRAL ELK AND NORTHWESTERN CLEARFIELD COUNTIES...
AT 417 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUE TO REPORT
FLASH FLOODING OVER NORTHWESTERN CLEARFIELD COUNTY. THE FLOODING IS
EXPECTED TO CONTINUE THIS EVENING.
WHILE THE HEAVIEST OF THE RAIN IS NOW TO THE EAST OF THE WARNING
AREA...ADDITIONAL LIGHT SHOWERS ARE POSSIBLE ALL EVENING. ADDITIONAL
RAINFALL AMOUNTS OF LESS THAN A QUARTER OF AN INCH ARE EXPECTED
THROUGH 10 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARKER DAM
STATE PARK...PENFIELD...ROCKTON...S.B. ELLIOT STATE PARK AND
BROCKPORT. FLOODING MAY BE THE WORST RIGHT AROUND THE DUBOIS
RESERVOIR AND ALONG ANDERSON CREEK TO THE WEST AND NORTH OF
CURWENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4100 7874 4112 7866 4120 7866 4120 7872
4122 7872 4121 7873 4123 7874 4128 7874
4124 7841 4100 7850 4089 7862 4080 7881
4094 7882
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 7:50 AM EDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jun 27, 7:50 AM EDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 750 AM EDT THU JUN 27 2013 .SYNOPSIS... AN UNSEASONABLY DEEP TROUGH WILL CARVE OUT OVER THE EASTERN UNITED STATES FROM THE GREAT LAKES THROUGH THE MID-SOUTH INTO THE WEEKEND. THIS PATTERN WILL FEATURE SLIGHTLY COOLER TEMPERATURES AND SEVERAL OPPORTUNITIES FOR RAINFALL...SOME OF WHICH MAY BE LOCALLY HEAVY. THE UNSETTLED WEATHER REGIME WILL PERSIST INTO THE FIRST WEEK OF JULY AS THE UPPER LEVEL TROUGH AXIS SLOWLY MIGRATES INTO THE MISSISSIPPI VALLEY...ALLOWING A DEEP PLUME OF TROPICAL MOISTURE ALONG THE EASTERN SEABOARD TO SHIFT WESTWARD INTO THE APPALACHIANS. && .NEAR TERM /THROUGH TONIGHT/... DENSE FOG AND SHALLOW STRATUS HAVE BECOME A LITTLE MORE PREVALENT ACROSS THE CWA THAN PREVIOUSLY THOUGHT. THIS IS ESPECIALLY TRUE OVER THE ALLEGHENIES. UPDATED GRIDS TO REFLECT WIDER CVRG OF 1/4SM VISBYS. NOW THAT THE SUN IS UP...THE DENSE FOG SHOULD ONLY LAST ABOUT ANOTHER HOUR - SO WILL NOT ISSUE DENSE FG ADVY AND COVER WITH NOW/SPS. IR/WV SATL SHOWS WELL-DEFINED VORT/OLD MCV MOVG INTO N-CNTRL OH LOCATED WITHIN BASE OF H5 SHORTWAVE TROUGH OVER THE SRN GRT LKS AND UPPER OH VLY. THE SFC LOW ASSOCD WITH THIS MESOSCALE FEATURE IS HANDLED SIMILARLY BY THE OPERATIONAL MODELS WHICH ALL TRACK IT ENEWD ACRS N-CNTRL PA THIS AFTN/EVE AND THEN INTO THE CATSKILLS BY FRIDAY MORNING. STG S-SELY FLOW AT H85 WILL PULL VERY HIGH MSTR NWD INTO CNTRL PA AHEAD OF THE SFC WAVE...WITH PWATS FCST TO INCREASE TO AROUND 2 INCHES OVER THE E-CNTRL MTNS AND SUSQ VLY BY 21Z. EXPECT COMBO OF LG SCALE LIFT/HGT FALLS ASSOCD WITH H5 SHORTWAVE TROUGH AND VERY HIGH MSTR AVAILABILITY TO SUPPORT POTENTIAL FOR HEAVY TO LOCALLY EXCESSIVE RAINFALL EVENT WITH 1-2+ INCH AMTS...PARTICULARLY OVER PORTIONS OF E-CNTRL AND NERN PA WHICH IS WHERE MOST OF THE 00Z OPRNL GUIDANCE /INCLUDING THE HI-RES MDLS/ ARE FOCUSING THEIR HEAVIEST QPF. CONCERNING POTENTIAL FOR FLASH FLOODING...FFG VALUES REMAIN FAIRLY HIGH IN AREA WHERE HEAVIEST RAFL IS EXPECTED...SO HAVE OPTED NOT TO ISSUE FF WATCH ATTM. HOWEVER COULD SEE SOME LOCALIZED FLOODING PROBLEMS DUE TO INTENSE/CONVECTIVELY ENHANCED RAIN RATES AND WILL CONTINUE TO HIGHLIGHT THIS IN THE HWO PRODUCT. HAVE ALSO KEPT HEAVY RAINFALL WORDING IN THE GRIDDED WEATHER ELEMENTS/WORDED FCSTS. THE SERN ZONES ARE IN THE DAY 1 SLIGHT RISK BUT THE SVR THREAT REMAINS SOMEWHAT UNCERTAIN...OWING TO MARGINAL INSTABILITY/WEAK LAPSE RATES. IF SIGNIFICANT DESTABILIZATION CAN OCCUR IN ADVANCE OF THE SFC LOW...BANDS OF TSTMS MAY POSE AN ISOLD STG TO DMGG WIND THREAT. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... A DRIER FRIDAY IS IN STORE FOR CENTRAL PA...AS SOUTHERLY LL JET AND ASSOC PLUME OF AND ASSOC PLUME OF HIGH PWATS PUSHES OFF THE E COAST. HOWEVER...TRAILING ENERGY DIGGING INTO THE BACK SIDE OF THE MEAN TROUGH WILL SUPPORT UNSETTLED CONDS WITH THE CHC OF A SHRA OR PM TSRA. LIMITED MSTR/NEAR NORMAL PWATS SHOULD HELP CONTAIN BASIN AVG RAFL AMTS. ENS MEAN QPF RANGES FROM ARND A THIRD OF AN INCH ACROSS THE NW MTNS...TO JUST A FEW HUNDREDTHS IN THE SOUTH. ALTHOUGH COOL TEMPS ALOFT SHOULD PROMOTE PLENTY OF CU/STRATO-CU ON FRIDAY...THERE SHOULD BE ENOUGH BREAKS OF SUNSHINE EAST OF THE ALLEGHENIES TO PUSH READINGS TO NEAR NORMAL VALUES. ANOTHER SHORTWAVE ROTATING AROUND BASE OF TROF COULD SUPPORT A FEW ADDITIONAL SHOWERS FRI NIGHT. HOWEVER...COVERAGE SHOULD WANE CONSIDERABLY AS BLYR COOLS/STABILIZES AFTER SUNSET. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... UNSEASONABLY LOW HEIGHTS WILL COVER THE OHIO VALLEY AND WESTERN PA ON SATURDAY...A PATTERN FAVORABLE FOR DIURNAL CONVECTION GIVEN COOL TEMPS ALOFT/STEEP LAPSE RTS. HAVE INCREASED THE CHC OF PM SHRA/TSRA ACROSS THE WESTERN COUNTIES TO ARND 60 PCT BASED ON LATEST GEFS OUTPUT. ENS MEAN 925MB TEMPS INDICATE SAT WILL BE ANOTHER WARM DAY ACROSS THE EASTERN HALF OF THE STATE...WHILE CLOUDS/PRECIP KEEP READINGS COOLER ACROSS THE WEST. MED RANGE MDL GUIDANCE IN AGREEMENT WITH REGARDS TO THE LARGE SCALE PATTERN...INDICATING AN ANOMALOUS TROF CENTERED OVR THE E GRT LKS/OHIO VALLEY ON SUNDAY...THEN A GRADUAL WESTWARD MIGRATION OF TROF AND W ATLANTIC RIDGE INTO NEXT WEEK. AS THIS RETROGRESSION TAKES PLACE...SOUTHERLY LL JET AND BAND OF ANOMALOUS PWATS ON WESTERN PERIPHERY OF W ATLANTIC RIDGE WILL RETURN TO THE AREA...PROMOTING ABOVE NORMAL RAINFALL FROM DIURNALLY-ENHANCED CONVECTION SUN-WED. ALTHOUGH MCLDY SKIES SHOULD CAP DAYTIME TEMPS CLOSE TO SEASONAL NORMS...THE SOUTHERLY FLOW OF HUMID AIR SHOULD RESULT IN A STRETCH OF WARM NIGHTS INTO NEXT WEEK. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... DENSE FOG/SHALLOW STRATUS WILL CONTINUE TO IMPACT MOST AIRFIELDS THRU 13-14Z WITH VIS-CIGS AOB AIRFIELD MINS. SOME IMPROVEMENT TO 3-5SM VIS IN HZ /MVFR/ IS EXPECTED BY LATER THIS MORNING. ADDED VCTS TO MOST SITES FOR LATE MORNING INTO THE AFTN 15-20Z. N-S BAND OF RAIN W/ EMBEDDED TSRA WILL SHIFT EWD INTO THE WRN AIRSPACE/ZOB SECTOR AROUND 14-15Z...AND BRING MOD TO HVY SHOWERS AND TSTMS TO THE AREA. LCL VIS MAY DROP TO 1-2SM IN +SHRA/+TSRA. SFC LOW DEVELOPING OVER THE UPPER OH VLY EARLY THIS MORNING WILL TRACK SLOWLY ENEWD ACRS CNTRL PA THIS AFTN/EVE AND INTO NY STATE BY FRIDAY MORNING. POTENTIAL IS THERE FOR A FEW SEVERE STORMS OVER THE ERN 1/3 OF THE AIRSPACE LATE THIS AFTN/EVE. WINDS WILL SHIFT AROUND TO THE WEST BY FRIDAY MORNING WITH SCT SHOWERS AND POSSIBLY SOME LOW CLOUDS AND FOG TO CONTEND WITH. OUTLOOK... FRI-MON...VFR-MVFR WITH SCT SHOWERS AND TSTMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...STEINBUGL
Hazardous weather outlook, Jun 27, 9:47 AM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 947 AM EDT THU JUN 27 2013 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-049- 050-281400- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- 947 AM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056-281400- FRANKLIN-PERRY- 947 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA TODAY. THERE IS A SLIGHT CHANCE THAT LOCALIZED FLOODING WILL RESULT THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057>059-063>066-281400- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 947 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA TODAY. THERE IS A SLIGHT CHANCE THAT LOCALIZED FLOODING WILL RESULT THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ051>053-281400- MONTOUR-NORTHUMBERLAND-COLUMBIA- 947 AM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
In the hours before
Local storm report, Jun 27, 11:57 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1157 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM FLASH FLOOD 1 NE TROUTVILLE 41.04N 78.77W
06/27/2013 CLEARFIELD PA EMERGENCY MNGR
FIRST FLOOR FLOODING
&&
EVENT NUMBER CTP1300187
COLBERTLocal storm report, Jun 27, 11:58 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1158 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM FLASH FLOOD 1 NE TROUTVILLE 41.04N 78.77W
06/27/2013 CLEARFIELD PA EMERGENCY MNGR
INTERSECTION OF 219 AND 322 FLOODED
&&
EVENT NUMBER CTP1300188
COLBERTLocal storm report, Jun 27, 12:00 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM FLASH FLOOD 2 NE TROUTVILLE 41.05N 78.76W
06/27/2013 CLEARFIELD PA EMERGENCY MNGR
INTERSECTION OF 219 AND 322 FLOODED
&&
CORRECTED LOCATION
EVENT NUMBER CTP1300188
COLBERTLocal storm report, Jun 27, 12:01 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1201 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD 3 SW DUBOIS 41.09N 78.80W
06/27/2013 CLEARFIELD PA 911 CALL CENTER
RT. 119 CLOSED
1140 AM FLASH FLOOD 2 SW DUBOIS 41.10N 78.78W
06/27/2013 CLEARFIELD PA 911 CALL CENTER
SMALL STREAMS OUT OF BANKS... ROADWAYS FLOODED FROM
TROUTVILLE TO DUBOIS
1154 AM FLASH FLOOD 2 NE TROUTVILLE 41.05N 78.76W
06/27/2013 CLEARFIELD PA EMERGENCY MNGR
FIRST FLOOR FLOODING
1154 AM FLASH FLOOD 2 NE TROUTVILLE 41.05N 78.76W
06/27/2013 CLEARFIELD PA EMERGENCY MNGR
INTERSECTION OF 219 AND 322 FLOODED
&&
EVENT NUMBER CTP1300185 CTP1300186 CTP1300187 CTP1300188
COLBERTLocal storm report, Jun 27, 12:18 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1218 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD DUBOIS 41.12N 78.76W
06/27/2013 CLEARFIELD PA 911 CALL CENTER
CAR STUCK IN ROAD... MAIN STREET CLOSED
&&
EVENT NUMBER CTP1300189
COLBERTLocal storm report, Jun 27, 12:19 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1219 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM FLASH FLOOD 1 S DUBOIS 41.11N 78.76W
06/27/2013 CLEARFIELD PA 911 CALL CENTER
CUMMINGS ROAD CLOSED
&&
EVENT NUMBER CTP1300190
COLBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:17 PM EDT | Special Weather Statement | CTP | Lancaster | 28 min |
| Jun 27, 9:45 AM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 18 more | 12 hr |
| Jun 27, 10:10 AM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 10:59 AM EDT | Flash Flood Warning | CTP | Clearfield | 9 hr |
| Jun 27, 11:34 AM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 12:27 PM EDT | Areal Flood Advisory | CTP | Elk | 3 hr |
| Jun 27, 12:57 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Fulton, Huntingdon | 3 hr |
| Jun 27, 1:05 PM EDT | Special Weather Statement | CTP | Huntingdon | 40 min |
| Jun 27, 1:23 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Huntingdon, Juniata, Perry | 67 min |
| Jun 27, 1:57 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Clearfield, Huntingdon, Juniata, Mifflin and 1 more | 3 hr |
| Jun 27, 2:01 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 59 min |
| Jun 27, 2:15 PM EDT | Tornado Warning | CTP | Juniata, Perry | 45 min |
| Jun 27, 2:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Juniata, Perry | 78 min |
| Jun 27, 3:21 PM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 3:22 PM EDT | Special Weather Statement | CTP | Snyder | 38 min |
| Jun 27, 3:28 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Perry, Snyder, Union | 77 min |
| Jun 27, 3:41 PM EDT | Flash Flood Warning | CTP | Cumberland, Franklin, Juniata, Perry | 3 hr |
| Jun 27, 3:55 PM EDT | Areal Flood Advisory | CTP | Blair, Centre, Clearfield, Clinton, Huntingdon, Mifflin | 3 hr |
| Jun 27, 4:00 PM EDT | Areal Flood Advisory | CTP | Cameron, Clearfield, Elk | 3 hr |
| Jun 27, 4:03 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Juniata, Mifflin, Northumberland, Perry and 1 more | 3 hr |
| Jun 27, 4:05 PM EDT | Special Weather Statement | CTP | Lancaster | 55 min |
| Jun 27, 4:08 PM EDT | Special Weather Statement | CTP | Union | 67 min |
| Jun 27, 4:20 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon | 55 min |
| Jun 27, 4:30 PM EDT | Special Weather Statement | CTP | Lancaster | 60 min |
| Jun 27, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 57 min |
| Jun 27, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Juniata, Northumberland, Perry and 3 more | 69 min |
| Jun 27, 4:42 PM EDT | Areal Flood Warning | CTP | Centre, Huntingdon | 3 hr |
| Jun 27, 4:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Union | 60 min |
| Jun 27, 4:46 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more | 3 hr |
| Jun 27, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton | 59 min |
| Jun 27, 5:11 PM EDT | Flash Flood Warning | CTP | Clearfield | 3 hr |
| Jun 27, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 77 min |
| Jun 27, 5:17 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Union | 58 min |
| Jun 27, 5:26 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 3 hr |
| Jun 27, 5:40 PM EDT | Areal Flood Warning | CTP | Centre, Clinton, Lycoming | 9 hr |
| Jun 27, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan | 65 min |
| Jun 27, 5:50 PM EDT | Tornado Warning | CTP | Centre, Clinton | 25 min |
| Jun 27, 6:09 PM EDT | Flash Flood Warning | CTP | Centre, Clearfield, Clinton | 3 hr |
| Jun 27, 6:13 PM EDT | Tornado Warning | CTP | Clinton, Lycoming | 32 min |
| Jun 27, 6:41 PM EDT | Areal Flood Warning | CTP | Cumberland, Franklin, Juniata, Perry | 3 hr |
| Jun 27, 6:41 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan | 64 min |
| Jun 27, 6:51 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 69 min |
| Jun 27, 7:15 PM EDT | Areal Flood Warning | CTP | Centre, Clearfield | 6 hr |
| Jun 27, 7:30 PM EDT | River Flood Warning | CTP | Clinton | 4 hr |
| Jun 27, 7:33 PM EDT | Flash Flood Warning | CTP | Sullivan | 3 hr |
| Jun 27, 7:43 PM EDT | Areal Flood Warning | CTP | Centre, Huntingdon | 3 hr |
| Jun 27, 7:43 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 62 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.